# SDR DLM88040649

- Difficulty date: July 13, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Aircraft time: 42,332 hours, 33,829 cycles
- Engine: Pwa JT8D219
- Engine time: 15,536 hours, 25,666 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Oil System
- Part serial: P80331
- Condition: Leaking
- Location: Apu
- Part time: 15,536 hours, 25,666 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

FIRST FLIGHT ATB SMOKE IN CABIN WITH LAV DETECTORS SOUNDING FLIGHT CXLD.  MTC WORKING OPN'S 5088 AND 5089 SMOKE T/S AND DUCT BURN OUT.
